Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Can HCG injection delay my period ?

MY AGE IS 25 AND HEIGHT IS 5.2 FEET .I WANT TO ASK THAT IS HCG INJACTION DELAY MY PERIOD.MY DOCTER GIVES ME OVUNAL HP 5000 AS I WANT TO BE PREGNENT VERY SOON
Asked On : Fri, 13 May 2011
Answers:  1 Views:  1105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
Hi Sunita, thanks for query.HCG and other drugs are given to help for ovulation and make release of ovum from the ovary in a controlled manner.After HCG injection one can predict the ovulation to occur within 36-48 hours.So you can try in this period and increase your chances .At times this drugs can delay your period in few cases.bye.
Answered: Fri, 13 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor